# SDR DALA2020030901727

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,850 hours, 19,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

SHIP 5815 - ATB/FUME - ON CLIMBOUT AT 27,000 FT, CREW PUSHED THE POWER UP AND THE ENTIRE AIRPLANE BEGAN TO HAVE A STRONG, ELECTRICAL ODOR. CREW DECLARED AN EMERGENCY AND RETURNED TO ATL. FLT CREW DAWNED MASKS. CORRECTIVE ACTION: CHK'D IFE AND EM POWER OUTLETS - GALLEY OVENS AND COFFEE MAKERS. C/W GND RUN; CHECKED PACKS, NO SMELLS NOTED. CKD RECIRC FANS AND AVIONIC COOLING FANS. CK GOOD; NO SMELLS NOTED. FOUND SEVERAL CABIN LIGHTS INOP (REFERENCE LOGPAGE 6680278). PERFORMED CHECKS PER B757 FIM 21-00-01-301. PERFORMED ENGINE RUNS AT ALL POWER SETTINGS AND ALL PACK/BLEED ANTI-ICE CONFIGURATIONS. CHK'D OVERHEAD LIGHT, PASSENGER READING LIGHTS AND PSU LIGHTS. USED SMOKE AND ODOR PARTICLE TESTING KIT. DURING ALL ENGINE RUNS AND TROUBLE SHOOTING, NO ABNORMAL INDICATIONS. COMPLIED WITH NO-GO ODI PREVENTION, LOGPAGE 1516799, IN ISTS, NO ITEMS, NO ODORS. COULD NOT DUPLICATE.
